# SDR CALA0800258

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 31,953 hours, 10,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LEFT SIDE STA 480, FRAME CRACKED BETWEEN S-8L AND S-9L AT PSU RAIL SUPPORT BRACKET.  REMOVED DAMAGED SECTION OF FRAME, FAB'D REPAIR PARTS, TREATED, PRIMED AND INSTALLED IN REF TO ECRA5310-04736.
